# SDR DALA2021111106958

- Difficulty date: November 2, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 ACCOMPLISH VA 99605MA REV IR IN CONJUNCTION WITH AA 2337-01184. CORRECTIVE ACTION: ACCOMPLISH VA 99605MA REV A IN CONJUNCTION WITH AA 2337-01184. (2004621)
